The Michigan Mathematical Journal

Formal character tables.

Stephen M. Gagola, Jr.

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 3-10.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003285

Digital Object Identifier
doi:10.1307/mmj/1029003285

Mathematical Reviews number (MathSciNet)
MR817904

Zentralblatt MATH identifier
0591.20007

Subjects
Primary: 20C99: None of the above, but in this section
Secondary: 20C15: Ordinary representations and characters

Citation

Gagola, Stephen M. Formal character tables. Michigan Math. J. 33 (1986), no. 1, 3--10. doi:10.1307/mmj/1029003285. https://projecteuclid.org/euclid.mmj/1029003285


Export citation